Send a Message
to Sbud

Comments

45

Joined

Nov 21, 2011

Sbud Profile

Recent Posts

Diabetes

I think I'm diabetic

Thank you Jeff.  (Nov 8, 2012 | post #3)

Diabetes

I think I'm diabetic

I will try to keep this as short as possible. About a year ago I had a couple of "episodes " where I would get very sick and pass out (this happened 3 times) and I went to the ER on one occassion thinking it was a seizure. They did some xrays and CT scans, found nothing, I went home. Recently things have gotten worse and I'm seeing patterns in when I'm feeling sick. It seems that whenever I eat, especially sweets, I start to feel lightheaded and sick to my stomach, my vision blurs at night before bed when I've consumed a lot of sugar, and when I wake up in the mornings my kidneys hurt unbearably. I am not overweight, I'm 6ft 170lbs, but my diet is horrible. Yesterday I ate a bowl of captain crunch and felt like death for a while. My family on my moms side has a history of diabetes so that's why I'm worried, and the reason I am here looking for answers instead of a doctor is because I can't afford to see a doctor. Can anyone tell me whether or not this sounds like diabetes, and if so, is there any affordable way to get diagnosed/treated. Any input would be greatly appreciated. Thank you in advance.  (Nov 8, 2012 | post #1)

Quitting 80mg dose cold turkey

I don't know about calling it the "creeps" , I just say my skin is crawling. When I hear creep I think of some pervert or something lol. But it is normal for you to feel like your skin is crawling while you are in WD's. I hope that your symptoms are improving, and if they are not.... they will soon. Time is the best remedy for WD's. Also, real quick I got 6 hrs of sleep last night which was great. Although it did take a few hours to clear the cobwebs from my head caused by the Trazodone. But I will take the groggy feeling if it means solid sleep. Keep doing what you are doing V. Things will get better if you put the effort in.  (Dec 7, 2011 | post #52)

Quitting 80mg dose cold turkey

Thank you. You made my day knowing that something good has actually come from this experience. I'm hoping that all the experiences on this forum bring hope to people who are going through the hellstorm of WD. It's good that he is getting to taper. From what I know about tapering it seems to be the most comfortable option (if there is such a thing as comfort while getting off M) for those trying to get off M. I have an EX GF who did the same thing when I was going through it. She would spend hours on the net trying to find help, which is a great thing, but in my experience the best thing you can do for him is be there when he wants you there and give him space when he asks. Mentally he is gonna go through a lot most likely. I know for me there were times I didn't want to see another human being for days. Not saying that he will go through the same, just know that if he does it's not anything u did wrong. Most say that tapering really doesn't get really uncomfortable until you get down to like 4-5 mgs. So hopefully you have a ways to go until things get bumpy. I hope that he is able to do it, and stay away from M for good. I wish you both the best, and feel free to stick around and keep us updated. I'm usually around in the AM.  (Dec 6, 2011 | post #49)

Quitting 80mg dose cold turkey

Hey all, I just got back from the doc a little while ago. As per Rxmans advice, I talked to the doc about Trazodone. He had no problem giving me the Rx, so I gotta go get it filled before tonight. I hope it works like I'm told it does. I think if I can get some steady sleep my mental issues will subside. Speaking of the mental issues.... it's basically been the same up and down ride since my last post. The few people that I do have contact with must think I'm an asshole, but they will have to get over it. Def looking forward to getting at least a few hours tonight though!!!  (Dec 6, 2011 | post #47)

cold turkey of 95 mg's methadone, hope is there

Never visual hallucinations, but auditory for sure. I'll be home alone and hear people talking in the next room. I actually just got back from the doc for my insomnia. I was given Trazodone because the Ambien made me sleep eat. I understand the concentration also. This morning I was heating up water in a bottle for my daughters early morning meal. I opened the microwave and the bottle was empty. I microwaved an empty bottle!!! But I'm gonna head over to my thread "Quitting 80mg dose cold turkey". Check it out. Who knows it might help you out.  (Dec 6, 2011 | post #23)

EXTREMELY OFF-TOPIC but.......

If you do a 25% change it wont disrupt the growth of bacteria. Do yo uhave live plants in you aquarium? That is also another cause of cloudy water sometimes. Introducing new plants, esp in a new tank. But you might just need to wait for your tank to cycle. Most fish owners will buy a few "throw away" fish until the tank cycles so that they dont lose expensive fish. But the fish you have are very replaceable and fairly inexpensive. So even if you do lose a few its not a big loss. Hope it all works out for you.  (Dec 6, 2011 | post #33)

EXTREMELY OFF-TOPIC but.......

Did you remember to rinse the media before starting the filter? Also, did you rinse the gravel? If you did, I would just do a 25% change every 2 days... but make sure you add the water treatment drops every time.  (Dec 5, 2011 | post #12)

cold turkey of 95 mg's methadone, hope is there

I know what you are saying. It took 5 days before it really hit me, and when it did I wound up in the ER 2 times. I'm on day 35 or 36 (lost count). I still don't sleep, have mood swings, and suicidal thoughts. But the physical is just about all over. This can be done. You have to stay around here for support, drink plenty of fluids, and try to keep positive. I was on 80mgs and I thought I would die, but I am still here. You can do the same. I know right now the things I'm saying probably sound like a bunch of noise, but things do get better. I truly feel for you, and hope you have to dig deep and find the strength to kick methadones ass!! Stay in touch and let me know how you are doing.  (Dec 5, 2011 | post #18)

EXTREMELY OFF-TOPIC but.......

Is it a fresh or salt water? What kind of media do u use for a filter? And what type of fish are u in possesion of? I've worked at a few aquariums, not pet stores. And I own 2 tanks  (Dec 5, 2011 | post #5)

Pill version vs.liquid methadone-is there a difference?

Unfortuanetly I am from the great state of Florida. Just a quick correction. You can not walk out the front door of your house without bumping into a PM clinic. They actually have those sign spinners out front of many pain management clinics advertising. ADVERTISING PAIN MEDICINE!!!! Can you believe it. Florida was my downfall.... way too easy.  (Dec 1, 2011 | post #11)

99.8% Mephedrone, methylone (bk-MDMA), Bulytone (bk-MBDB)...

Hey Dr. Assholebo Pennis..... I have question for you. Y in the past 12 hrs have you advertised for everything from Ritalin to MDMA??? Ritalin is not a research chemical, and neither is Methadone (which you are also "selling "). You sound to be very reputable, honest, and trustworthy. I will take your whole stock. Thank you.  (Dec 1, 2011 | post #3)

Quitting 80mg dose cold turkey

Hey all!!! Wound up going to meet my brother at a bar last night to catch up. Grabbed a hurricane right b4 I left (the only drink I had the whole night) and wound up sleeping like a baby. I know that booze isn't recommended for us addicts, but I do feel refreshed finally. I have a doc appt. on Tuesday so I can hopefully get a Rx for Trazadone. If it works like I have heard it does then I'm thinking I will be in much better shape. Just the sleep I got last night was enough to make me feel close to 100% for the first time in a long time. I will stay in touch. Take it easy!!  (Dec 1, 2011 | post #45)

Quality methadone pills at moderate prices

First grade Methadone? This guy is a natural salesman. Hook Line And Sinker.... I'm biting!!!  (Nov 30, 2011 | post #11)